# SDR AALA200802543

- Difficulty date: September 16, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- Aircraft time: 61,047 hours, 32,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911842129
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB OF CANTER FRAME AT STATION 1485.  CRACK LENGTH IS 1.5 INCHES.  INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53-10-00-32.
